Authorities are concerned over reports of hallucinations by people who took the vaccine Tamiflu to protest from the flu.
In a terrifying new development, an 11-year-old girl claimed she said “the portal to hell” and required hospitalization for months after being treated for the flu with Tamiflu. Lindsay Ellis of Indianpolis received Tamiflu after coming down with the flu, and she said that days later she began to experience hallucinations, according to news reports.
It is not the first time that Tamiflu has been linked to hallucinations in children, and it is banned for children in Japana. However, the Centers for Disease Control and Prevention highly recommend using Tamiflu in flu treatments.
Lindsay thought she heard the devil’s voice and felt insects crawling on her body during the worst of her hallucination episodes, according to the reports. Her father, Charles, decided to go public because he wanted to warn everyone about the dangers of such flu treatments.
Authorities stress that Tamiflu only affects people in this way in very rare cases, and that it is very safe and its benefits in preventing the flu much outweight any negative occasional side effects.